# SDR HNAA2023122000492

- Difficulty date: November 1, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E006521 FR10 JUST BELOW PILOTS DV WINDOW IS CRACKED.  REMOVED AND INSTALLED SERVICEABLE FR10 JUST BELOW PILOTS DV WINDOW AND INSTALLED 4EA SHEAR CLIPS ON FR10 AND 2EA BRACKETS ATTACHED TO FR10 IAW EMB 145 SRM 51-40-02.
